| Model Number |
29901 |
| Medical Device Problem Codes |
Computer Software Problem (1112); Failure to Interrogate (1332); Operating System Becomes Nonfunctional (2996); Data Problem (3196); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the programmer froze and displayed an error message stating, "downloading initializing reports, please wait," while on the quick look page when trying to print downloads upon interrogating the device.It was also noted that after three minutes a black and white screen appeared and the programmer displayed an error code indicating a ¿serious programmer problem.¿ no patient complications have been reported as a result of this event.